RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 1(427), Pages 169–170 (Mi umn9665)  

This article is cited in 12 scientific papers (total in 12 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On Schatten norms of convolution-type integral operators

M. V. Ruzhanskya, D. Suraganb

a Imperial College London, London, UK
b Institute of Mathematics and Mathematical Modeling, Almaty, Kazakhstan

Funding Agency Grant Number
Engineering and Physical Sciences Research Council EP/K039407/1
Leverhulme Trust RPG-2014-02
Ministry of Education and Science of the Republic of Kazakhstan 5127/GF4
The first author was supported by the EPSRC grant EP/K039407/1 and Leverhulme Grant RPG-2014-02. The second author was supported by MESRK grant 5127/GF4.


DOI: https://doi.org/10.4213/rm9665

Full text: PDF file (385 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:1, 157–158

Bibliographic databases:

MSC: 35P99, 47G40
Presented: В. М. Бухштабер
Accepted: 21.02.2015

Citation: M. V. Ruzhansky, D. Suragan, “On Schatten norms of convolution-type integral operators”, Uspekhi Mat. Nauk, 71:1(427) (2016), 169–170; Russian Math. Surveys, 71:1 (2016), 157–158

Citation in format AMSBIB
\Bibitem{RuzSur16}
\by M.~V.~Ruzhansky, D.~Suragan
\paper On Schatten norms of convolution-type integral operators
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 1(427)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn9665}
\crossref{https://doi.org/10.4213/rm9665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507466}
\zmath{https://zbmath.org/?q=an:06599757}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..157R}
\elib{http://elibrary.ru/item.asp?id=25707793}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 1
\pages 157--158
\crossref{https://doi.org/10.1070/RM9665}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376511100004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973520038}


Linking options:
  • http://mi.mathnet.ru/eng/umn9665
  • https://doi.org/10.4213/rm9665
  • http://mi.mathnet.ru/eng/umn/v71/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ruzhansky, D. Suragan, “On first and second eigenvalues of Riesz transforms in spherical and hyperbolic geometries”, Bull. Math. Sci., 6:2 (2016), 325–334  crossref  mathscinet  zmath  isi  elib  scopus
    2. G. Rozenblum, M. Ruzhansky, D. Suragan, “Isoperimetric inequalities for Schatten norms of Riesz potentials”, J. Funct. Anal., 271:1 (2016), 224–239  crossref  mathscinet  zmath  isi  elib  scopus
    3. M. Ruzhansky, D. Suragan, “Isoperimetric inequalities for the logarithmic potential operator”, J. Math. Analysis Appl., 434:2 (2016), 1676–1689  crossref  mathscinet  zmath  isi  scopus
    4. D. Suragan, “An eigenvalue inequality of the Newton potential”, Applications of Mathematics in Engineering and Economics (AMEE'16), AIP Conf. Proc., 1789, Amer. Inst. Phys., 2016, 040016  crossref  isi  scopus
    5. T. Sh. Kalmenov, D. Suragan, B. Sabitbek, “An inequality for Schatten $p$-norms of compact operators”, International Conference on Analysis and Applied Mathematics (ICAAM 2016), AIP Conf. Proc., 1759, Amer. Inst. Phys., 2016, 020014  crossref  isi  scopus
    6. M. Sadybekov, A. Kassymov, “An isoperimetric inequality for heat potential and heat equation”, International Conference on Analysis and Applied Mathematics (ICAAM 2016), AIP Conf. Proc., 1759, Amer. Inst. Phys., 2016, 020029  crossref  isi  scopus
    7. T. Sh. Kal'menov, D. Suragan, “Inequalities for the Eigenvalues of the Riesz Potential”, Math. Notes, 102:6 (2017), 770–775  mathnet  crossref  crossref  isi  elib
    8. A. Kassymov, M. Sadybekov, D. Suragan, “On isoperimetric inequalities for the Cauchy-Robin heat operator”, Math. Model. Nat. Phenom., 12:3 (2017), 114–118  crossref  mathscinet  zmath  isi  scopus
    9. A. Kassymov, D. Suragan, “Some spectral geometry inequalities for generalized heat potential operators”, Complex Anal. Oper. Theory, 11:6 (2017), 1371–1385  crossref  mathscinet  zmath  isi  scopus
    10. M. Ruzhansky, D. Suragan, “Geometric maximizers of Schatten norms of some convolution type integral operators”, J. Math. Anal. Appl., 456:1 (2017), 444–456  crossref  mathscinet  zmath  isi
    11. T. Sh. Kal'menov, A. Kassymov, D. Suragan, “Isoperimetric inequalities for the Cauchy-Dirichlet heat operator”, Filomat, 32:3 (2018), 885–892  crossref  isi  scopus
    12. T. Sh. Kal'menov, A. Kassymov, D. Suragan, “Isoperimetric inequalities for the heat potential operator”, Filomat, 32:3 (2018), 903–910  crossref  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:354
    Full text:36
    References:88
    First page:108

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019